# SDR WWMA9600005

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CARGO SMOKE LIGHT ILLUMINATED WHILE THE FLIGHT CREW WAS PREFLIGHTING THE AIRCRAFT.  MAINTENANCE FOUND NO INDICATION OF SMOKE OR FIRE.  THE DETECTOR ELECTRICAL CONNECTORS WERE DISCONNECTED AND THE SMOKE LIGHT STAYED ON.  THE CONNECTORS WERE RECONNECTED AND THE WEU WAS RERACKED.  ALL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED.
